Table of Contents Author Guidelines Submit a Manuscript
Journal of Optimization
Volume 2016, Article ID 4705493, 8 pages
http://dx.doi.org/10.1155/2016/4705493
Research Article

The Vulnerability of Some Networks including Cycles via Domination Parameters

Department of Mathematics, Faculty of Science, Karabük University, 78050 Karabük, Turkey

Received 15 December 2015; Accepted 22 May 2016

Academic Editor: Manlio Gaudioso

Copyright © 2016 Tufan Turaci and Hüseyin Aksan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Mishkovski, M. Biey, and L. Kocarev, “Vulnerability of complex networks,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 341–349, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. K. T. Newport and P. K. Varshney, “Design of survivable communications networks under performance constraints,” IEEE Transactions on Reliability, vol. 40, no. 4, pp. 433–440, 1991. View at Publisher · View at Google Scholar · View at Scopus
  3. T. Turaci and M. Ökten, “The edge eccentric connectivity index of hexagonal cactus chains,” Journal of Computational and Theoretical Nanoscience, vol. 12, no. 10, pp. 3977–3980, 2015. View at Publisher · View at Google Scholar
  4. T. Turaci and M. Okten, “Vulnerability of Mycielski graphs via residual closeness,” Ars Combinatoria, vol. 118, pp. 419–427, 2015. View at Google Scholar · View at MathSciNet
  5. E. Aslan, “Neighbour isolated scattering number of graphs,” ScienceAsia, vol. 41, no. 6, pp. 423–431, 2015. View at Publisher · View at Google Scholar · View at Scopus
  6. T. Turaci, “On the average lower bondage number a graph,” RAIRO-Operations Research, 2015. View at Publisher · View at Google Scholar
  7. H. Frank and I. T. Frisch, “Analysis and design of survivable networks,” IEEE Transactions on Communications, vol. 18, pp. 501–519, 1970. View at Google Scholar · View at MathSciNet
  8. V. Chvátal, “Tough graphs and Hamiltonian circuits,” Discrete Mathematics, vol. 5, pp. 215–228, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. A. Barefoot, R. Entringer, and H. Swart, “Vulnerability in graphs-a comparative survey,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 1, pp. 13–22, 1987. View at Google Scholar
  10. D. Bauer, F. Harary, J. Nieminen, and C. L. Suffel, “Domination alteration sets in graphs,” Discrete Mathematics, vol. 47, pp. 153–161, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. T. W. Haynes, S. T. Hedeniemi, and P. J. Slater, Fundamentals of Domination in Graphs, Advanced Topic, Marcel Dekker, New York, NY, USA, 1998.
  12. A. Aytaç, T. Turaci, and Z. N. Odabaş, “On the bondage number of middle graphs,” Mathematical Notes, vol. 93, no. 5-6, pp. 795–801, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Aytaç, Z. N. Odabas, and T. Turaci, “The bondage number of some graphs,” Comptes Rendus de Lacademie Bulgare des Sciences, vol. 64, no. 7, pp. 925–930, 2011. View at Google Scholar · View at MathSciNet
  14. M. Chellali, “Bounds on the 2-domination number in cactus graphs,” Opuscula Mathematica, vol. 26, no. 1, pp. 5–12, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Krzywkowski, “2-bondage in graphs,” International Journal of Computer Mathematics, vol. 90, no. 7, pp. 1358–1365, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. Aytaç and T. Turaci, “Vertex vulnerability parameter of gear graphs,” International Journal of Foundations of Computer Science, vol. 22, no. 5, pp. 1187–1195, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. A. Henning, “Trees with equal average domination and independent domination numbers,” Ars Combinatoria, vol. 71, pp. 305–318, 2004. View at Google Scholar · View at MathSciNet · View at Scopus
  18. V. Aytaç, “Average lower domination number in graphs,” Comptes Rendus de Lacademie Bulgare des Sciences, vol. 65, no. 12, pp. 1665–1674, 2012. View at Google Scholar
  19. L. W. Beineke, O. R. Oellermann, and R. E. Pippert, “The average connectivity of a graph,” Discrete Mathematics, vol. 252, no. 1–3, pp. 31–45, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. E. Aslan, “The average lower connectivity of graphs,” Journal of Applied Mathematics, vol. 2014, Article ID 807834, 4 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Z. N. Odabaş and A. Aytaç, “Residual closeness in cycles and related networks,” Fundamenta Informaticae, vol. 124, no. 3, pp. 297–307, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. M. Blidia, M. Chellali, and F. Maffray, “On average lower independence and domination numbers in graphs,” Discrete Mathematics, vol. 295, no. 1–3, pp. 1–11, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. T. Turaci, “The concept of vulnerability in graphs and average lower 2-domination number,” in Proceedings of the 28th National Mathematic Conference, Antalya, Turkey, September 2015.